I called my doc to tell her that I am having too many side effects from the meds - I had to leave a message......I stopped taking them, she called back when I was napping and left a message to call her back tomorrow with more specific questions and she will try to answer. I explained exactly what was going on and asked what we should do - not do any more drugs or try something different and she leaves that message......I'm so angry!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...